# SDR FDEA202205061136

- Difficulty date: May 6, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01122
- Condition: Cracked
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - R3 DOOR CUT OUT AFT JAMB BETWEEN STATION 1305.25 AND STATION 1315.42   UPPER EDGE SKIN FOUND WITH CRACK. CABIN - R3 DOOR CUTOUT AFT JAMB BETWEEN STATION 1305.25 AND STATION 1315.42 ,   CRACKED UPPER EDGE SKIN REPAIRED AS PER E.A.#: 1-5310-T0368568 P1. TITLE: FUSELAGE -   MAINFRAME - R3 DOOR CUTOUT INNER AFT JAMB - CRACK ON INNER SKIN. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
